Show simple item record

dc.contributor.authorÖziş, Turgut
dc.contributor.authorAslan, İsmail
dc.date.accessioned2017-11-13T12:29:11Z
dc.date.available2017-11-13T12:29:11Z
dc.date.issued2017-07
dc.identifier.citationÖziş, T., and Aslan, İ. (2017). Similarity solutions to Burgers' equation in terms of special functions of mathematical physics. Acta Physica Polonica B, 48(7), 1349-1366. doi:10.5506/APhysPolB.48.1349en_US
dc.identifier.issn0587-4254
dc.identifier.urihttp://doi.org/10.5506/APhysPolB.48.1349
dc.identifier.urihttp://hdl.handle.net/11147/6452
dc.description.abstractIn this paper, the Lie group method is used to investigate some closed form solutions of famous Burgers' equation. A detailed and complete symmetry analysis is performed. By similarity transformations, the equation is reduced to ordinary differential equations whose general solutions are written in terms of the error function, Kummer's confluent hypergeometric function Φ(a; b; x) and Bessel functions Jp, showing the strong connection between the best mathematical modelling equations and the special functions of mathematical physics.en_US
dc.language.isoengen_US
dc.publisherJagellonian Universityen_US
dc.relation.isversionof10.5506/APhysPolB.48.1349en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectBurgers equationen_US
dc.subjectLie group methoden_US
dc.subjectNonlinear equationsen_US
dc.titleSimilarity solutions to Burgers' equation in terms of special functions of mathematical physicsen_US
dc.typearticleen_US
dc.contributor.authorIDTR59752en_US
dc.contributor.iztechauthorAslan, İsmail
dc.relation.journalActa Physica Polonica Ben_US
dc.contributor.departmentİYTE, Fen Fakültesi, Matematik Bölümüen_US
dc.identifier.volume48en_US
dc.identifier.issue7en_US
dc.identifier.startpage1349en_US
dc.identifier.endpage1366en_US
dc.identifier.wosWOS:000408088700005
dc.identifier.scopusSCOPUS:2-s2.0-85026918788


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record